# SDR 4502603292005

- Difficulty date: March 29, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N405FX
- Make and model: Lear 45LEAR
- Aircraft serial: 026
- Aircraft time: 4,114 hours, 3,029 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF CREW HEARD LOUD "BANG" FOLLOWED BY BUFFETING OF AIRCRAFT, AIRCRAFT CONTROL AFFECTED.  ON LANDING, CREW OBSERVED ENGINE COWLING ON RT ENGINE HAD COME OFF FROM TOP/INBOARD FASTENING POSITION AND HAD BEAT ITSELF AGAINST FUSELAGE.  DETERMINED THAT MX PERSONNEL FROM PREVIOUS EVENT HAD FAILED TO PROPERLY FASTEN 16 CAMLOCS AT AFFECTED POSITION.  QC INADEQUATE.  LOCAL FSDO HAS TAKEN APPROPRIATE ACTION AGAINST FACILITY INVOLVED.
